Web of Science: 5 citas, Scopus: 5 citas, Google Scholar: citas,
Non-uniformly local tent spaces
Amenta, Alex (Université Paris-Sud. Laboratoire de Mathématiques)
Kemppainen, Mikko (University of Helsinki. Department of Mathematics and Statistics)

Fecha: 2015
Resumen: We develop a theory of 'non-uniformly local' tent spaces on metric mea- sure spaces. As our main result, we give a remarkably simple proof of the atomic decomposition.
Derechos: Tots els drets reservats
Lengua: Anglès
Documento: article ; recerca ; publishedVersion
Materia: Local tent spaces ; Weighted measures ; Admissible balls ; Atoms
Publicado en: Publicacions matemàtiques, Vol. 59 Núm. 1 (2015) , p. 245-270, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/287252
DOI: 10.5565/PUBLMAT_59115_09


26 p, 431.1 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques
Artículos > Artículos de investigación

 Registro creado el 2015-01-19, última modificación el 2020-08-22



   Favorit i Compartir